# SDR SWAA2022081638103

- Difficulty date: August 3, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 521CB AT LT WING 2022-368520 / [01] TOOL USED HOT BONDER PN: HCS9200B; SN: 18165044; D/D: 28/FEB/23 . TOOL USED SCALE PN: 91847; SN: AE-409322; D/D: 06/JUN/23. TOOL USED HOT BONDER PN: HCS9200B; SN: 15102320; D/D: 16/JAN/23.  REPAIRED ACCESS PANEL 521CB AT LT WING IAW B737-700 SRM 57-41-01-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTIVE ACTION 1 ENTERED BY ERROR  CORRECTED CORRECTIVE ACTION IS:  TOOL USED HOT BONDER PN: HCS9200B; SN: 18165044; D/D: 28/FEB/23 . TOOL USED SCALE PN: 91847; SN: AE-409322; D/D: 06/JUN/23. TOOL USED HOT BONDER PN: HCS9200B; SN: 15102320; D/D: 16/JAN/23.  PERFORMED VISUAL AND TAP TEST INSPECTION ON ACCESS PANEL 521CB AT LT WING AND NOT FOUND DELAMINATED; ONLY FOUND STRIP DISBOND IAW NDT 51-05-01 PART 1. REPAIRED ACCESS PANEL 521CB AT LT WING IAW B737-700 SRM 57-41-01-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED VISUAL AND TAP TEST INSPECTION ON ACCESS PANEL 521CB AT LT WING AND NOT FOUND DELAMINATED; ONLY FOUND STRIP DISBOND IAW NDT 51-05-01 PART 1. REPAIRED ACCESS PANEL 521CB AT LT WING IAW B737-700 SRM 57-41-01-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
